# SDR UPS97825210

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1219
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FOUND C-PIT DOOR JAMB, LOWER AFT CORNER INNER AND OUTER SKIN CRACKED APPROX FS 1219.  REMOVED DAMAGED AREA, FABRICATED REPAIR FILLER AND DOUBLER, DRILLED, TREATED, PRIMED AND INSTALLED IAW DC8 SRM 53-2-0, 51-1-8, 51-1-21, 51-1-20D.
